# SDR AALA20070475

- Difficulty date: March 11, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT UNARMED ANNUNCIATOR HAS ONE BULB INOPERATIVE.  RELAMPED EMERGENCY LIGHT UNARMED ANNUNCIATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
